# SDR CA130128006

- Difficulty date: January 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ACFT HAS BEEN PARKED OUTSIDE IN COLD WEATHER, AFTER THE LAST FLIGHT.  IT WAS STARTED UP ON SUNDAY THE 15TH WHEN THE RUN AWAY OCCURRED APPROXIMATE 5 MIN AFTER THE START UP.   THE ENGINE WAS RUNNING AT IDLE SPEED WITH THE PROPELLER IN FEATHERED POSITION.  THE ENGINE THEN UN-COMMAND STARTED TO INCREASE THE FUEL FLOW.  THE TECH SHUTDOWN THE ENGINE IMMEDIATELY.  HE HADN`T THE TIME TO OBSERVE THE ENGINE INDICATIONS DURING THE RUN AWAY.  A QAR FILE WAS SENT TO ATR IN ORDER TO HAVE A READOUT PERFORMED.  BECAUSE OF THE QUICK REACTION BY THE TECH THE ENGINE PARAMETERS WERE VERY LOW.  THE ACFT WAS TAKEN INTO A HANGAR TO WARM UP.  AFTER THAT AN ENGINE RUN WAS PERFORMED WITH NO REMARKS.  THERE HAS BEEN NO FAULT MESSAGES RELATED TO THE EVENT IN THE DIAGNOSTIC SYSTEM EITHER. THE ACFT WAS RELEASED TO SERVICE. ROOT CAUSE COULD NOT BE ESTABLISHED. EVENT NOT REPEATABLE.
